# SDR DXTA2015121406137

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 9,020 hours, 6,030 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Blown
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON PUTTING GEAR DOWN & FLAPS TO 35, WE GOT A HYD LOW LEVEL CAS MSG.  HYD PRESS WAS IN THE YELLOW AT 80.  AFTER COMPLETING CHECKLIST & LANDING, USED THE EMER BRAKING SYS TO STOP THE ACFT.  INSPECTED THE TIRES & THERE HAS BEEN NO DAMAGE OR FLAT SPOTTING.  FOUND NOSE GEAR EXTEND FLEX LINE BLOWN.  R & R BOTH EXTEND & RETRACT FLEX LINES IAW MM CH 32-30-30.  SERVICED HYD RESERVOIR.  PERFORMED BRAKE BLEEDING IAW MM CH 32-42-10.  PERFORMED NOSE STEERING UNIT BLEEDING & GEAR SWINGS TO BLEED HYD SYS EXTEND & RETRACT LINES.  LEAK & OPERATIONS CHECKED GOOD.  LG EXTENSION & RETRACTION OPERATIONS CHECKED GOOD.  PN AS115-06K0131 & AS116-06K0136.
